Format
Sort by
Items per page

Send to

Choose Destination

Search results

Items: 12

1.

Clomipramine, clomiphene, and generic drug-dispensing errors.

Bavle A, Andrade C.

Indian J Psychiatry. 2016 Jul-Sep;58(3):347-348. doi: 10.4103/0019-5545.192020. No abstract available.

2.

Dance-Like Movements in Obsessive Compulsive Disorder.

Bavle A, Kumar K, Sharath V.

Indian J Psychol Med. 2016 Mar-Apr;38(2):157-9. doi: 10.4103/0253-7176.178814.

3.

Antenatal Depression in a Tertiary Care Hospital.

Bavle AD, Chandahalli AS, Phatak AS, Rangaiah N, Kuthandahalli SM, Nagendra PN.

Indian J Psychol Med. 2016 Jan-Feb;38(1):31-5. doi: 10.4103/0253-7176.175101.

4.

Warfarin-quetiapine interaction causing hemorrhage.

Bavle AD, Vishwaraj S.

Indian J Psychiatry. 2016 Jan-Mar;58(1):102-3. doi: 10.4103/0019-5545.174401. No abstract available.

5.

Venlafaxine induced QTc interval prolongation in a therapeutic dose.

Bavle A.

Asian J Psychiatr. 2015 Aug;16:63-4. doi: 10.1016/j.ajp.2015.06.001. Epub 2015 Jun 28.

PMID:
26187237
6.

Case report of clozapine-induced neutropenia and rechallenge.

Bavle A, Vidhyavathi M.

J Neuropsychiatry Clin Neurosci. 2015 Winter;27(1):e61. doi: 10.1176/appi.neuropsych.13090221. No abstract available.

PMID:
25716496
7.

A case report of blonanserin-induced hyponatremia.

Bavle A.

J Neuropsychiatry Clin Neurosci. 2014 Summer;26(3):E43. doi: 10.1176/appi.neuropsych.13080182. No abstract available.

PMID:
25093786
8.

Rapid, illegible handwriting as a symptom of obsessive-compulsive disorder.

Bavle A, Andrade C, Vidhyavathi M.

Indian J Psychiatry. 2014 Apr;56(2):200-1. doi: 10.4103/0019-5545.130511.

9.

Prolonged, self-administration of ultra-high doses of quetiapine.

Bavle A, Andrade C.

Indian J Psychiatry. 2013 Oct;55(4):404-5. doi: 10.4103/0019-5545.120570. No abstract available.

10.

Olanzapine-induced Tardive Oculogyric Crises.

Bavle AD, Kumar GM.

Indian J Psychol Med. 2013 Oct;35(4):423-4. doi: 10.4103/0253-7176.122249.

11.

Armodafinil induced mania in schizophrenia.

Bavle A, Phatak A.

Aust N Z J Psychiatry. 2014 Apr;48(4):381. doi: 10.1177/0004867413513344. Epub 2013 Nov 19. No abstract available.

PMID:
24253358
12.

Bupropion-warfarin combination: a serious complication.

Bavle AD, Phatak AS.

Indian J Psychol Med. 2013 Jul;35(3):311-3. doi: 10.4103/0253-7176.119488.

Supplemental Content

Loading ...
Support Center